Higher-order parabolic variational inequality in unbounded domains
AbstractWe prove the existence and uniqueness of a solution of a nonlinear parabolic variational inequality in an unbounded domain without conditions at infinity. In particular, the initial data may infinitely increase at infinity, and a solution of the inequality is unique without any restrictions on its behavior at infinity.
How to Cite
Medvid’, I. M. “Higher-Order Parabolic Variational Inequality in Unbounded Domains”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 7, July 2008, pp. 949–968, https://umj.imath.kiev.ua/index.php/umj/article/view/3211.